# SDR CA190423006

- Difficulty date: April 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, APPROXIMATELY 15 MINUTES INTO THE FLIGHT AN (AMBER) `FLAPS FAIL` CAS MESSAGE POSTED ON EICAS. CREW ELECTED TO RETURN TO HOME BASE. AIRCRAFT RETURNED HOME ON FRIDAY. DURING THE VISIT A REPAIRED FLAP ACTUATOR PN 2253A0000-01 SN 00895 WAS INSTALLED IN THE L/H OUTBOARD POSITION. FROM THE 8130 TEAR DOWN, THIS LOOKS TO BE A NFF REPAIR ACTUATOR. AFTER REPLACING ACTUATOR, DURING OPS CHECK THE FLAP WAS FAILING AND A BROKEN WIRE WAS FOUND NEAR THE FLAP ACTUATOR THAT THEY JUST REPLACED. WIRE WAS REPAIRED (TC# 20190423006)
